# SDR USA2008F00034

- Difficulty date: September 27, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 1615, CLT - MCI, PASSING 16,000FT THE NR 2 ENGINE TRIGGERED A HP VIB WARNING LIGHT (REGISTERING 5.0 VIBRATION).  AFTER CONSULTING THE CHECKLIST THE CREW RESTORED POWER TO THE ENGINE, SIMILAR RESULTS OCCURRED.  THE CREW DECIDED TO RETURN TO CLT.  THE ENGINE WAS NOT SHUTDOWN BUT WAS IDLED.  THE FLIGHT LANDED UNEVENTFULLY.  MX ACTION PENDING
